MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the hemopro2 adaptor is defective.
 
Additional Manufacturer Narrative
Trackwise # (b)(4) updated section.The device was returned to the factory for evaluation on 12/13/2024.An investigation was conducted on 01/13/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact adaptor.An electrical evaluation was conducted.An electrical evaluation was conducted.The adapter was connected to a reference power supply vh-3010 and reference extension cable with no visual or physical difficulties.A pre-cautery test was performed per the instruction for use with a reference hemopro 2 and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it did produce steam and heat during 5-second activations and shut off when the toggle was released.A polyfuse electrical test was performed with the same reference power supply, extension cable, hemopro 2 and returned adapter cable; the reference device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An engineering evaluation was conducted.A reference hemopro 2 device was connected to the complaint lab's hemopro power supply (c-vh-3010), hemopro2 adapter (c-vh-4020), and hemopro2 extension cable (c-vh-4030).The on/off power switch on the hemopro power supply (c-vh- 3010) was moved to the on position and the toggle on the handle of the vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The reference hemopro 2 device was then connected to the same hemopro power supply (c-vh-3010), the complaint hemopro 2 adapter (onetrack (b)(4), and the same hemopro2 extension cable (c-vh-4030).The on/off power switch on the hemopro power supply (c-vh-3010) was moved to the on position and the toggle on the handle vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The complaint hemopro 2 adapter passed the heat up test, confirming that the adapter is performing as intended and able to deliver energy.Based upon the received condition of the device, as well as the evaluation results and the engineer evaluation, it is not possible to confirm the reported complaint as there was no device malfunction.The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20778940
Report Number2242352-2024-0001317
Device Sequence Number15711605
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown